# SDR ASAA2019110121154

- Difficulty date: October 28, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 36,692 hours, 10,757 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pressure Switch
- Part number: S271T45217
- Part serial: T01127B
- Condition: Intermittent
- Location: Lt Mlg Ww
- Part time: 55,860 hours, 31,340 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A FAILS TO ENGAGE. AUTOPILOT B WORKS NORMALLY. GROUNDED - YES. REMOVED AND REPLACED "A" SYSTEM AILERON AUTOPILOT ACTUATOR PRESSURE SWITCH, INSTALLATION TEST PASSED REF B737-800 AMM 22-11-40.
